Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I've been on Depo Provera for about 6 months. I was due  for my 3rd shot on the June 25 and decided not to take it anymore. I was having a lot of irregular bleeding. Well right now my main concern is i am having heavy bleeding along with a lot of menstrual blood clots. Is this normal?? I'm constantly badgering my doctor about this but all she can tell me is that its normal but thats not good enough explanation for me. has anyone else experienced heavy bleeding and menstrual clots. Im used to the irregular bleeding from the depo but since i've been off it, ive been heavy. Please HELP!!!

Loading...

those are the exact reasons why i stopped taking mines & no thats not normal i never had blood clots or irregular bleeding until the depo so thats why i quit taking it because my body started acting up
Reply

Loading...

I have the same situation!!! I have heavy bleeding with lots and lots of clots for over 5 weeks now. I used Depo Provera for 6 months (2 shots), I stopped it because of that.  

I am on 2 different medications to stop the bleeding, and on different birth controls. Nothing is helping. My doctor says it is not normal but it could happen to small percentage of women who are on Depo Provera.

Reply

Loading...

I stopped taking the depo shot and I, currently back on the pill (tri sprintec) to help regulate my menstruation. I just got on it yesterday and my bleeding has already lightened up. I hope it really helps. What are you taking to help you're menstruation. My doctor said only the pill would help.
Reply

Loading...

My Doctor priscribed Marvelon, I have not had one light day for 5 weeks. If Tri sprintec is working for you I might ask for a switch
Reply

Loading...